It is currently Sun Aug 20, 2017 6:56 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 9 posts ] 
Author Message
 Post subject: Morning
PostPosted: Mon Jan 04, 2010 2:57 pm 
Offline
One Month or More
One Month or More
User avatar

Joined: Mon Jan 04, 2010 2:44 pm
Posts: 32
I can't get up in the morning! I sleep until at least noon or later. It was the same on Oxycontin. I take several other drugs -- Trazodone, Cymbalta, Celebrex, Lamictal. Could any of these be causing the excess fatigue? Would Wellbutrin make a better antidepressant to reduce fatigue? What can I do? I plan to use Suboxone long-term. I take 2 MG 4X/day.


Top
 Profile  
 
 Post subject:
PostPosted: Mon Jan 04, 2010 3:55 pm 
Offline
6 Months or More
6 Months or More
User avatar

Joined: Fri Nov 20, 2009 4:31 pm
Posts: 226
Location: Pennsylvania
Hey whats happenin........

I am not a doctor or an expert, but an addict in recovery having success with suboxone. I was prescribed trazadone by my first suboxone doctor (which I am not with any more) to help with sleep issues. Well, I never really had many sleep issues that the Clonidine didn't take care of so I didn't take the trazadone too much. The couple times I did use trazazdone I couldn't get any sleep anyway. It is an anti anxiety and anti depressant I think, with drowsy side effects....but not for me I guess. That might have something to do with you being really tired in the morning, in combintation with the suboxone. I don't know for sure, but I thought the Celebrex possibly has drowsy side effects as well. Hopefully someone with better knowledge chimes in. I don't take anything for sleep issues any more, not the clonidine or nothing. IF I do have sleep problems, I'll give benedryll a shot. I think drugs.com has a drug interaction tool that you could use to check it out.

I don't know if this will work, but here is the direct link to drugs.com drug interaction tool.... LINK HERE

I hope you can sort this out! Good luck...

_________________
"The past is finished. There is nothing to be gained by going over it. Whatever it gave us in the experiences it brought us was something we had to know."----Rebecca Beard

"Have no fear of perfection - you'll never reach it." ---Salvador Dali


Top
 Profile  
 
 Post subject:
PostPosted: Mon Jan 04, 2010 4:59 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Apr 27, 2009 12:47 am
Posts: 1496
All four of those drugs list sleepiness as a side effect. You should talk to your doctor.

_________________
You can't stop the waves, but you can learn to surf.

-Jack Kornfield


Top
 Profile  
 
Our Sponsors
 Post subject: Cymbalta vs. Wellbutrin
PostPosted: Tue Jan 05, 2010 10:35 pm 
Well, your inquiry about Wellbutrin was correct: Wellbutrin is much more stimulating than Cymbalta. I actually take both, but one of Wellbutrin's uses is for people who get depressed in the winter because of a lack of sunlight. It is very activating. You could ask your doctor about trying to switch. And now there is once-daily Wellbutrin XL which lasts 24 hours, so it might make it easier for you to get up in the morning. Hope that helps!
JD


Top
  
 
 Post subject: Also...
PostPosted: Tue Jan 05, 2010 11:01 pm 
Hey Dr.K, my name is James and I've taken a lot of psych meds and actually I've taken everything you're on. Right now I'm on Cymbalta and Wellbutrin XL among several others....this is just me wondering, but I'm kind of concerned about you. Considering the meds your on, it sounds like you might be bipolar, and that you might struggle on the depressed end of the spectrum. I think I'm sensitive in being able to recognize it a little bit because I'm in exactly the same boat!! Actually, my diagnosis is bipolar, plus borderline personality disorder thrown in to boot. But this isn't really about me. You see, I saw your other post about the physical pain you've been experiencing (and I also posted a response there). But then I kind of thought about it and put two and two together....hypersomnia (excessive sleep) and increased, unexplained physical pain are pretty classical signs of atypical and/or bipolar depression. And I'm thinking maybe you have some breakthrough depression issues that are causing you these symptoms, and that the typical "sad" mood symptoms aren't as apparent because of the medicine you take. I really hope you talk to your doctor and get this straightened out....depression and bipolar disorder can be exascerbated by medications like Suboxone. Since I began Suboxone 4 months ago, I've definately noticed that my antidepressants don't work as well any more. I'm actually seeing my doctor Friday to see about jacking up the doses of my meds.
I'm hoping this helped. I may be way off base. I do also sincerely believe Suboxone causes bodily pain for some people as well. Well, good luck!
JD


Top
  
 
 Post subject: morning
PostPosted: Sat Jan 09, 2010 1:54 am 
Offline
Average Poster
Average Poster

Joined: Sat Jan 09, 2010 1:46 am
Posts: 4
I have the same problem in the mornings. I'll wake about every 40 min. but I can't get up until I force myself to get up at the last possible minute. I also fell very depressed and have very dark thoughts every morning. It fades away after my dose. Anyone else experience this? Anyone have any suggestions to help?


Top
 Profile  
 
 Post subject: morning
PostPosted: Sat Jan 09, 2010 1:54 am 
Offline
Average Poster
Average Poster

Joined: Sat Jan 09, 2010 1:46 am
Posts: 4
I have the same problem in the mornings. I'll wake about every 40 min. but I can't get up until I force myself to get up at the last possible minute. I also fell very depressed and have very dark thoughts every morning. It fades away after my dose. Anyone else experience this? Anyone have any suggestions to help?


Top
 Profile  
 
 Post subject: morning
PostPosted: Sat Jan 09, 2010 1:55 am 
Offline
Average Poster
Average Poster

Joined: Sat Jan 09, 2010 1:46 am
Posts: 4
I have the same problem in the mornings. I'll wake about every 40 min. but I can't get up until I force myself to get up at the last possible minute. I also fell very depressed and have very dark thoughts every morning. It fades away after my dose. Anyone else experience this? Anyone have any suggestions to help?


Top
 Profile  
 
 Post subject:
PostPosted: Sun Jan 24, 2010 9:44 pm 
Offline
New Poster
New Poster

Joined: Sun Jan 24, 2010 9:29 pm
Posts: 1
I think exercise and eating/drinking fresh vegetables and fruits is very important and underated in recovery. Force yourself to kick your own ass in the gym, or hire a trainer, and afterwards, have a healthy meal and take care of yourself that way. We put our bodies thru such stress, and cant expect a pill to do what nature can. At least try it for 1month, exercise your ass off everyday, and have fresh squeezed vegetable juice ( I like to do carrot,apple,beet,celery,bell pepper,ginger). Your body and mind will be much better.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 9 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group